MathSciNet Relay Station
MathSciNet bibliographic data
MR1105634 (92g:33018) 33C45 (05E35 33C90)
Lassalle, Michel Polynômes de Laguerre généralisés. (French) [Generalized Laguerre polynomials] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 10, 725–728.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement